JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On a Class of Semicommutative Rings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 3,  2011, pp.283-291
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.3.283
 Title & Authors
On a Class of Semicommutative Rings
Ozen, Tahire; Agayev, Nazim; Harmanci, Abdullah;
  PDF(new window)
 Abstract
In this paper, a generalization of the class of semicommutative rings is investigated. A ring R is called central semicommutative if for any a, b R, ab
 Keywords
semicommutative rings;weakly semicommutative rings;reduced rings;
 Language
English
 Cited by
1.
ON PROPERTIES RELATED TO REVERSIBLE RINGS,;;;;

대한수학회보, 2015. vol.52. 1, pp.247-261 crossref(new window)
2.
ON A RING PROPERTY GENERALIZING POWER-ARMENDARIZ AND CENTRAL ARMENDARIZ RINGS,;;;;;;;;;;;

Korean Journal of Mathematics, 2015. vol.23. 3, pp.337-355 crossref(new window)
1.
ON A RING PROPERTY GENERALIZING POWER-ARMENDARIZ AND CENTRAL ARMENDARIZ RINGS, Korean Journal of Mathematics, 2015, 23, 3, 337  crossref(new windwow)
2.
Central semicommutative rings, Indian Journal of Pure and Applied Mathematics, 2014, 45, 1, 13  crossref(new windwow)
3.
On some classes of reflexive rings, Asian-European Journal of Mathematics, 2015, 08, 01, 1550003  crossref(new windwow)
4.
ON PROPERTIES RELATED TO REVERSIBLE RINGS, Bulletin of the Korean Mathematical Society, 2015, 52, 1, 247  crossref(new windwow)
 References
1.
N. Agayev and A. Harmanci, On Semicommutative Modules and Rings, Kyungpook Math. J., 47(1)(2007), 21-30.

2.
M. Baser and N. Agayev, On Reduced and Semicommutative Modules, Turk. J. Math., 30(2006), 285-291.

3.
Y. Hirano, Some Studies of Strongly $\pi$-Regular Rings, Math. J. Okayama Univ., 20(2)(1978), 141-149.

4.
C. Y. Hong, N. K. Lim and T. K. Kwak, Extensions of Generalized Reduced Rings, Alg. Coll., 12(2)(2005), 229-240. crossref(new window)

5.
S. U. Hwang, C. H. Jeon and K. S. Park, A Generalization of Insertion of Factors Property, Bull. Korean Math. Soc., 44(1)(2007), 87-94. crossref(new window)

6.
N. K. Kim and Y. Lee, Extensions of Reversible Rings, J. Pure and Applied Alg., 167(2002), 37-52. crossref(new window)

7.
L. Liang, L. Wang and Z. Liu, On a Generalization of Semicommutative Rings, Taiwanese Journal of Mathematics, 11(5)(2007), 1359-1368.

8.
G. Shin, Prime ideals and Sheaf Represantation of a Pseudo Symmetric ring, Transactions of the American Mathematical Society, 184(1973), 43-69. crossref(new window)